my mother is on this and has always been very upbeat and loveable. Now she is always looking to pick a fight, and totally negative always aggitated and looking to accuse everyone from my 79 father of cheating on her to picking constant fights with her 4 kids and anyone else she can fight with.
Yes, but, since she is a bit older, it could be a medical issue as well. Take her to a Gerontologist and have her evaluated to be sure. If all these things started occuring withing a few days of starting the Xanax, it could be just the medicine. See if reducing her dose helps any after a few days, if she will cooperate.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2009 • 5 answers
Posted 28 Sep 2009 • 2 answers
Posted 2 Jul 2011 • 5 answers
Posted 12 Feb 2014 • 1 answer
Posted 19 Apr 2014 • 3 answers